# SDR 2001F00392

- Difficulty date: July 12, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FRAME BS 380 HAS DENT AT INBOARD FLANGE JUST ABOVE FLOOR.  INSTALLED DOUBLER REPAIR AT LEFT CABIN FRAME BS 380 INBOARD FLANGE JUST ABOVE FLOOR IAW WITH SRM 51-40-3.  (M)
